Skip to content

Duragesic Tablet 10s

TABROS PHARMA PVT.LTD
Save 5%
Original price Rs.308.97
Current price Rs.293.52

This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do not arise from joints).

The patients administered with this medicine may experience dry mouth, nausea, blurred vision, dizziness, confusion, tremor, Gastrointestinal disturbances, and restlessness.

The patients with glaucoma (high pressure in the eye), urinary problems, myasthenia gravis (a muscular disorder in which there is serious muscle weakness), prostatic hypertrophy (prostate enlargement), porphyria (liver disorders characterized by buildup of a substance called porphyrins which affect the skin and nervous system), tardive dyskinesia (a side effect of antipsychotic medications which causes a person to have uncontrollable stiff jerky movements of their face and body) and GI obstruction should avoid the use of this medicine. Please consult your doctor for more information.

  • Take this medication with or without meals.
  • Please immediately inform your doctor in-case of any serious adverse effects.
  • Please discontinue this medicine in case of any allergic reaction associated with its use.

  1. What to do if you miss dose of paracetamol?

Please take your dosage as per prescription. If you miss a dose, take it as soon as you remember. If time for next dose is close, take medicine normally. Do not double dose.

  1. What to do in case of over-dosage of paracetamol?

Please immediately consult a doctor.

  1. How does paracetamol work?

Paracetamol works by inhibiting chemical messengers in the brain that are associated with the perception of pain.

Paracetamol reduces fever by acting on chemical messengers in an area of the brain that is responsible for temperature regulation.

  1. How many days paracetamol can be taken?

You can take Paracetamol every 4 to 6 hours, up to four times a day. However, it is best to follow the prescribed dose. Please do not overdose on paracetamol, as it can have serious adverse effects.

  1. Can Paracetamol make you sleepy?

Paracetamol may make you drowsy.

  1. What is the difference between Paracetamol and Panadol?

Paracetamol is the medicine that reduces pain and fever. Panadol is the brand name for Paracetamol.

  1. Is Paracetamol an anti-depressant?

Paracetamol is not known to have any depressing effects. However, the effects may vary from person to person.

  1. Is Paracetamol and Ibuprofen the same?

Paracetamol and Ibuprofen are different. Paracetamol has no anti-inflammatory effects; however, Ibuprofen does have anti-inflammatory effects.

  1. Can Paracetamol help reduce anxiety?

Paracetamol may help with anxiety. However, it is not definite.

  1. Is Paracetamol available as an over-the-counter medicine?

Yes, Paracetamol is available as an over-the-counter medicine at most places. However, please do not use it unless you really need it.

Muscle spasms
Marketed By: TABROS PHARMA PVT.LTD
Generic Category: Muscle Relaxant
Ingredients: Orphenadrine Citrate 35mg , Paracetamol 450mg